# SDR YENA2018110830765

- Difficulty date: November 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, HOLE ELONGATED ON CLIP AND ANGLE AT FRAME 63 RIGHT 31 INCHES ABOVE STR 22R (PRIMARY STRUCTURE) (MAJOR REPAIR); REMOVED FABRICADED AND INSTALLED FR63 R/H ST22-26R ATTACH ANGLE AND ATTACH CLIP IAW A320 SRM REF 51-72-11, 51-26-11 REF HAECO NR 440519-36685
